# SDR DL76L011239

- Difficulty date: July 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 53,241 hours, 8,161 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Part serial: 317
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT DIVERTED TO BOS WITH BURNING SMELL IN AFT GALLEY.  REMOVED ALL AFT COFFEEMAKERS AND CLEANED AREA OF COFFEE RESIDUE.  INSPECTED AFT GALLEY FOR OTHER SOURCE OF SMELL.  NONE FOUND.  REPLACED NR 1 AND NR 3 COFFEEMAKERS PRECAUTIONARY.
